# SDR AMTA200700136

- Difficulty date: March 1, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT, FOUND WINDOW HEAT CB POPED FOR L2-L3-L4.  ON P6-11 PANEL.  PERFORMED BITE CK IAW FIM 30-40-00-810-801.  RESET CIRCUIT BREAKER, OPS CK NORMAL.  (K)
